MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510851
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reports that he developed a urinary tract infection while using the catheters in (b)(6) 2021.He states that he has been catheterizing for the past 12 years 3 times per day through his penis into his neobladder for urinary retention.He reports that he washes his hands with soap and water prior to catheterizing.He then washes his penis using a sanitizing wipe.He uses a tube of lubricating gel applied to catheter and recapped.He holds the catheter and inserts the catheter but reports he has to touch the entire catheters as he advances the catheter.
 
Additional Manufacturer Narrative
Device 1 of 1.Common device name: cure catheter for men & women.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Based on the available information, this event is deemed to be a reportable malfunction/serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13394568
Report Number1049092-2022-00009
Device Sequence Number17168155
Product Code EZD
UDI-Device Identifier00815947020024
UDI-Public00815947020024
Combination Product (Y/N)N
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510851
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale